# SDR ASOA201704071453

- Difficulty date: April 7, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 33,935 hours, 24,266 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031811961
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 STRINGER 3L WAS FOUND TO BE CRACKED. REO 670-53-21-493 AND SERVICE BULLETIN 670BA-53-040 PART A & B INCORPORATED.
